neurontin side effects??

Discussion in 'Fibromyalgia Main Forum' started by zoose, Nov 11, 2005.

  1. zoose

    zoose New Member

    I just took neurontin for three days for a migrane. It didn't help iwth the pain just put me to sleep. Now I my stomach feels like someone is squishing it back and forth and I ache all over. Is this the neurontin? Usually I just get the headache for a day but i have now had the migrane for four and I feel crappy to boot.

    zoose
  2. trinity3

    trinity3 New Member

    made me feel HORRIBLE!! i had to stop taking it after a week... the doctor told me it would be like a miracle pill for my fibro...((because she didnt want to write for vicodin)) and put me on the neurontin... after the first dose i was zonked..sleeping ALOT... which only got worse...i was so sleepy all of the time!! and then, when i was actually awake, i was nauseous and dizzy and i couldnt think straight...

    it made me feel 10 times worse than i already did.... and i missed alot of work because of it... the doctor wanted me to 'hang in there' with the side effects but i just couldnt.. my fiance said he was actually scared for me... that i seemed like a zombie...

    i know alot of people take it for their fibro but i completely could not tolerate it.. so YES, it could be making you feel sick...